# SDR UIEA2016030200112

- Difficulty date: March 2, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 87,426 hours, 16,585 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Clutch
- Part number: 36128441
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU WILL NOT START.  WILL NOT EXCEED 9 PERCENT RPM.  TROUBLESHOT IAW FIM 694246 NR 7.  R & R RELAY K117 IAW MCC REQUEST IAW WDM 24-31-41.  REQUIRES OPERATIONS CHECK.  APU START SATISFACTORY IAW AMM 49-11-00.  LOG PAGE 694248 15 R & R STARTER CLUTCH & OPERATIONS CHECKED SATISFACTORY IAW AMM 49-41-06 DMI CLEARED.  LOG PAGE 694248 NR 14 R & R APU STARTER & OPERATION S CHECKED SATISFACTORY IAW AMM 49-41-01 DMI CLEARED.
